? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.9
Published 15 September 2017

Articles
Articles
1163 Paul NORBURY
Stationary Gromov-Witten Invariants of Projective Spaces
2017 Vol. 33 (9): 1163-1183 [Abstract] ( 24 ) [HTML 1KB] [PDF 287KB] ( 90 )
1184 Yun FAN
Non-low2-ness and Computable Lipschitz Reducibility
2017 Vol. 33 (9): 1184-1192 [Abstract] ( 15 ) [HTML 1KB] [PDF 210KB] ( 52 )
1193 Xiang Mao DING, Yu Ping LI, Ling Xian MENG
New Algebraic Structures from Hermitian One-Matrix Model
2017 Vol. 33 (9): 1193-1205 [Abstract] ( 18 ) [HTML 1KB] [PDF 220KB] ( 60 )
1206 Jing LU, Xing Dong TANG
Energy Scattering of a Generalized Davey-Stewartson System in Three Dimension
2017 Vol. 33 (9): 1206-1224 [Abstract] ( 10 ) [HTML 1KB] [PDF 289KB] ( 49 )
1225 Mourad OUDGHIRI, Khalid SOUILAH
Additive Preservers of Drazin Invertible Operators with Bounded Index
2017 Vol. 33 (9): 1225-1241 [Abstract] ( 12 ) [HTML 1KB] [PDF 260KB] ( 56 )
1242 Xiao Fei ZHANG, Tai Shun LIU, Yong Hong XIE
Distortion Theorems for Normalized Biholomorphic Quasi-convex Mappings
2017 Vol. 33 (9): 1242-1248 [Abstract] ( 18 ) [HTML 1KB] [PDF 173KB] ( 49 )
1249 Mohamed AKEL, Fatimah ALABBAD
Riemann-Hilbert-type Boundary Value Problems on a Half Hexagon
2017 Vol. 33 (9): 1249-1266 [Abstract] ( 9 ) [HTML 1KB] [PDF 278KB] ( 38 )
1267 Sheng YANG, Sheng GAO, Chong Bin XU
On the Number of Irreducible Characters in a 3-block with a Minimal Nonabelian Defect Group
2017 Vol. 33 (9): 1267-1274 [Abstract] ( 16 ) [HTML 1KB] [PDF 203KB] ( 35 )
1275 Pai YANG, Lei QIAO
Picard Type Theorems Concerning Certain Small Functions
2017 Vol. 33 (9): 1275-1286 [Abstract] ( 10 ) [HTML 1KB] [PDF 232KB] ( 56 )
1287 Chang Sen YANG, Feng Hui WANG
An Extension of a Simply Inequality Between von Neumann-Jordan and James Constants in Banach Spaces
2017 Vol. 33 (9): 1287-1396 [Abstract] ( 17 ) [HTML 1KB] [PDF 190KB] ( 33 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7